On a theorem of Hanner

C. H. Dowker

TBD mathscidoc:1701.332076

Arkiv for Matematik, 2, (4), 307-313, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 39 ]
@inproceedings{c.1952on,
  title={On a theorem of Hanner},
  author={C. H. Dowker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416055564885},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={4},
  pages={307-313},
  year={1952},
}
C. H. Dowker. On a theorem of Hanner. 1952. Vol. 2. In Arkiv for Matematik. pp.307-313. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416055564885.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved